Table of Contents
Journal of Numbers
Volume 2015, Article ID 501629, 4 pages
http://dx.doi.org/10.1155/2015/501629
Research Article

On the Rank of Elliptic Curves in Elementary Cubic Extensions

College of International Management, Ritsumeikan Asia Pacific University, Oita 874-8577, Japan

Received 21 July 2015; Accepted 6 September 2015

Academic Editor: Andrej Dujella

Copyright © 2015 Rintaro Kozuma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Mazur, “Rational points of abelian varieties with values in towers of number fields,” Inventiones Mathematicae, vol. 18, pp. 183–266, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. P. F. Kurcanov, “Elliptic curves of infinite rank over Γ-extensions,” Mathematics of the USSR-Sbornik, vol. 19, no. 2, pp. 320–324, 1973. View at Google Scholar
  3. M. Harris, “Systematic growth of Mordell-Weil groups of abelian varieties in towers of number fields,” Inventiones Mathematicae, vol. 51, no. 2, pp. 123–141, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. M. Kida, “On the rank of an elliptic curve in elementary 2-extensions,” Japan Academy. Proceedings A. Mathematical Sciences, vol. 69, no. 10, pp. 422–425, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. Dokchitser, “Ranks of elliptic curves in cubic extensions,” Acta Arithmetica, vol. 126, no. 4, pp. 357–360, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. J.-P. Serre, Topics in Galois Theory, Second Edition, vol. 1 of Research Notes in Mathematics, CRC Press, 2007.
  7. R. Kozuma, “Elliptic curves related to cyclic cubic extensions,” International Journal of Number Theory, vol. 5, no. 4, pp. 591–623, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. T. Komatsu, “Cyclic cubic field with explicit Artin symbols,” Tokyo Journal of Mathematics, vol. 30, no. 1, pp. 169–178, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. H. Silverman, The Arithmetic of Elliptic Curves, vol. 106 of Graduate Texts in Mathematics, Springer, 1986. View at Publisher · View at Google Scholar · View at MathSciNet